Citation: MixedBerries. "It Took Me Three Days to Recover: An Experience with Methadone (exp94012)". Erowid.org. Mar 11, 2019. erowid.org/exp/94012
||(pill / tablet)
| T+ 3:00
||(pill / tablet)
Iíd consider myself an experienced user of drugs. I frequently use things like marijuana, ecstasy, ADD pills like vyvanse, Ritalin, Adderall, and less frequently pills like Xanax. Never in my life have I done opioids; thatís probably due to the fact I donít like the idea of being ďimmobilizedĒ or ďnoddingĒ. Although marijuana and alcohol are depressants, they are completely different in the sense that opioids immobilize and sedate you- looking back on my experience I have no clue what I was thinking when I decided to take Methadone. All I know is that Methadone sucks as a recreational drug and I have no desire to do it again.
(9:00pm) After hours of research on Methadone, I decided to pop half of the 10mg Methadone pill. I took a shower, brushed my teeth, did some more research and basically chilled out waiting for the drug to kick in.
(12:00am) The drug has still not kicked in, so I decide to take the other half of methadone. I continue surfing the web feeling no effect. Iím pretty anxious, because Iíve never taken an opioid before and do not know what to expect. My research showed me that it can take between 1 hour to 6 hours to kick in. At the same time, the drug lasts a long time: over 24-48 hours.
(2:10am) As soon as I was about to turn off my laptop the drug decides to kick in. It felt like a wave of relaxation was coming over my body from head to toe. After about 10 seconds I decided that this feeling was not for me. I became extremely dizzy and nauseated, I felt clumsy, drunk. I stumbled upon myself as I tried to reach the bathroom and for decided that if I stood up for any longer I was going to fall; so I sat on the toilet. Everything around me was spinning, and I did not feel relaxed. I was tense and hating myself for taking the drug. I managed to make it back to my laptop and turned on some music which did not help. I felt like there was terrible pressure on my brain and it felt like my eyes wanted to pop out of my head; this would come in waves, every few seconds the pressure would wax and wane. For the next couple hours I was paranoid that I was going to choke because I could not swallow and my mouth was extremely dry. At the same time, I felt like I was becoming cross-eyed. I convinced myself that the only way to stop my eyes from going cross-eyed was to squeeze them eyes shut for a few seconds. So far, I feel like Iím battling to keep myself sane.
(2:40am) I began nodding in front of my laptop. Iím trying to convince myself to enjoy the feeling, but I hate it. Iím dizzy and unbelievably nauseous. I nod for the next hour and a half, until I decide I need to sleep (4:00am).
(1:00pm) The next day I woke up dizzy and even more nauseous than earlier that morning. I slept extremely well, thatís the only good thing about this drug. I try to stand up; instantly, I begin to dry heave. I run to the bathroom and Iím still trying to throw up. Maybe around 15 heaves later I throw up the slightest amount of bile. I feel less nauseous, but the dizziness kills me. I have this extreme sharp pain on the right side of my stomach and I know its because of the Methadone. For the next couple days Iím bed ridden, and I canít go anywhere without throwing up. Its like a hangover but 100 times worse. Not exaggerating.
It took me about THREE DAYS to completely recover from taking 10mg of Methadone. IT SUCKS AS A RECREATIONAL DRUG. For the next couple days, I lost weight because I could not keep down food. The only way I was able to keep food down was by going to sleep immediately after eating a small portion. Taking this drug literally took away 3 days of my life, and the feeling was not worth it!
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.